Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Beyond frequent UTIs!!!!!

I have had a UTI every 3-4 weeks for 2 years. Literally.
I take cranberry supplements & drink juice, never ever drink pop, have taken a bath once in the last year, & mostly avoid sex w my DH because that can trigger them too. There are some months where I take the antibiotics & within 2 days I have another UTI. I've tried Cipro, Macrobid, & many other antibiotics. None has a different result.
When I asked my DR why I get them so often she said, "oh some women just get them frequently. Try drinking more water." I have frequent heartburn from all the cranberries & if I drink TONS of water. Even when I have the UTI's my urine will be clear & not dark like it used to be from all the H2O intake.
I have NO IDEA what to think! I'm up at 4 am...on vaca in FL with my family...crying because I have yet ANOTHER UTI!!! I feel helpless!


Has anyone else ever had these problems? Was it more than a UTI?

Answer Question
 
CayShek

Asked by CayShek at 5:05 AM on Nov. 15, 2010 in Health

Level 14 (1,423 Credits)
Answers (14)
  • Can't say that I have..I can only hope a different doctor could figure it out. UTIs are so uncomfortable. Bumping for you..
    -AJ

    Answer by -AJ at 5:26 AM on Nov. 15, 2010

  • Do you wipe after you pee from front to back? And pee right after you have sex? Those are two thing a doctor told me to do a long time ago to do. Because I was having a lot of UTI's
    Have you been checked for STDs?
    louise2

    Answer by louise2 at 6:55 AM on Nov. 15, 2010

  • I just go over a bad one! The one thing that helped me was AZO standard it is a urinary pain reliever. It will turn your pee orange but it deff. helps with the pain. I have to take sulfur drugs to get rid of mine. I would get to another Dr too if you have them that often your dr now doesn't sound like he is doing all he can for you.
    mom23ks

    Answer by mom23ks at 8:11 AM on Nov. 15, 2010

  • Is it the laundry detergent that you are using? Maybe try a different detergent, or when you do your underwear, do them alone and do an extra rinse.
    sstepph

    Answer by sstepph at 8:34 AM on Nov. 15, 2010

  • I never had one,so I don't no but I would get another doc for sure.Here is a bump,Hope some one can help good luck
    bucky77

    Answer by bucky77 at 10:03 AM on Nov. 15, 2010

  • Wipe from front to back, pee after sex, keep your self clean and dry. Get a new doctor. Good luck.
    shepri

    Answer by shepri at 10:12 AM on Nov. 15, 2010

  • My mother has had this same problem for 3 yrs now. She like you has tried everything. She has been to all kinds of specialists and now they are talking of taking out her bladder as they think that the bladder wall has become infected with so much bacteria that she will never get rid of them. Another doctor is still trying the antibiotics first. They have checked for cancer and that is negative. She feels just as helpless as you and is quite depressed about it.
    dgall3

    Answer by dgall3 at 1:21 PM on Nov. 15, 2010

  • Try cutting all sugars and refined foods out of your diet because sugar feeds yeast... take cranberry concentrate in pill form or the AZO pills.... also take TONS of probiotics (make sure to refridgerate after opening jar), check to see if you are allergic to the pads or tampons you are using, and stop wearing colored underwear and make sure to wear cotton... cut out all scented toilet papers, body washes for down there, etc. Drink lots of water, and look into getting a cleanser specifically for Candida (yeast)... Hope this helps!
    momof2redhedz

    Answer by momof2redhedz at 4:19 PM on Nov. 15, 2010

  • Oh, and get DH to get a yeast cleanse too... he probably has a yeast infection too, just doesn't know it because it affects men differently....
    momof2redhedz

    Answer by momof2redhedz at 4:20 PM on Nov. 15, 2010

  • I am going to ask a weird question...

    Are you taking a birth control pill? My sister was on one form of the pill and she had chronic yeast infections too. As soon as she switched to a different pill, it went away.
    SleepingBeautee

    Answer by SleepingBeautee at 4:25 PM on Nov. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN